Weak uniqueness of Fokker-Planck equations with degenerate and bounded coefficients

Röckner M, Zhang X (2010)
Comptes Rendus Mathematique 348(7-8): 435-438.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Röckner, MichaelUniBi; Zhang, Xicheng
Abstract / Bemerkung
In this Note, by using the theory of stochastic differential equations (SDE), we prove uniqueness of measure-valued solutions and L-p-solutions to degenerate second order Fokker-Planck equations under weak conditions on the coefficients. Our uniqueness results are based on the natural connection between Fokker-Planck equations and SDEs. (C) 2010 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.
Erscheinungsjahr
2010
Zeitschriftentitel
Comptes Rendus Mathematique
Band
348
Ausgabe
7-8
Seite(n)
435-438
ISSN
1631-073X
Page URI
https://pub.uni-bielefeld.de/record/1796284

Zitieren

Röckner M, Zhang X. Weak uniqueness of Fokker-Planck equations with degenerate and bounded coefficients. Comptes Rendus Mathematique. 2010;348(7-8):435-438.
Röckner, M., & Zhang, X. (2010). Weak uniqueness of Fokker-Planck equations with degenerate and bounded coefficients. Comptes Rendus Mathematique, 348(7-8), 435-438. doi:10.1016/j.crma.2010.01.001
Röckner, M., and Zhang, X. (2010). Weak uniqueness of Fokker-Planck equations with degenerate and bounded coefficients. Comptes Rendus Mathematique 348, 435-438.
Röckner, M., & Zhang, X., 2010. Weak uniqueness of Fokker-Planck equations with degenerate and bounded coefficients. Comptes Rendus Mathematique, 348(7-8), p 435-438.
M. Röckner and X. Zhang, “Weak uniqueness of Fokker-Planck equations with degenerate and bounded coefficients”, Comptes Rendus Mathematique, vol. 348, 2010, pp. 435-438.
Röckner, M., Zhang, X.: Weak uniqueness of Fokker-Planck equations with degenerate and bounded coefficients. Comptes Rendus Mathematique. 348, 435-438 (2010).
Röckner, Michael, and Zhang, Xicheng. “Weak uniqueness of Fokker-Planck equations with degenerate and bounded coefficients”. Comptes Rendus Mathematique 348.7-8 (2010): 435-438.